# SDR SWAA2024032768066

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 77,458 hours, 45,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 525-530 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK ON S4L BETWEEN B.S. 525 AND B.S. 530 MULTIPLE FUSELAGE CRACK INDICATIONS ON S4L AT CHEM-MILL BETWEEN B.S. 525 AND B.S. 530. INSPECTION RESULTS CONFIRMED CRACK PER 737 PART 6 53-30-18 AND 737 PART 4 53-30-07. REPAIRED USING EA 24-153-00813.;[02] THIS FAULT WAS REPAIRED USING EA 24-153-00813.
